# SDR SWAA2024112554360

- Difficulty date: October 28, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 RBL1 WL208.<[01] REMOVED AND REPLACED PANEL BREAK AT BS540 RBL1 TO RBL24 WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 REV. A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
